# SDR 2007UALA04964

- Difficulty date: December 4, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 21,090 hours, 8,240 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L2 & R2 Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY CYLINDER ACCUMULATOR PRESSURE IS LOW AT DOORS 2L & 2R.   FOUND LEAKAGE FROM PRESSURE CYLINDER.   SERVICED ACCUMULATOR, ABLE TO HOLD PRESSURE WITH NO DECAY.  NO REPEATS SINCE ORIGINAL.
